# SDR SWIA202052613

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG FS 578 STGR 25L-26L BUTTERFLY DOUBLER CORRODED.  C-CHECK RO 9/20/2020.  REPLACE BUTTERFLY DOUBLER WITH NEW FROM STOCK, REF CRJ-700 SRM AND DRAWING.
